Ok well a few months ago someone suggested I get tested for std's because of my rash. I've had this rash for easily 6 months. I've been checked for std's and the only positive that showed up was HSV-1 which I've known I already had since I get fever blisters. Anyways this rash comes off in and in my pubic area and i haven't shaved since it started 6 months ago. The rash seems gets bad for about a week to 5 days once every month with nearly intolerable itching. I have the rash under my neck, in my arm pits, on my anus, my genitals, inner thighs, on the penis, even behind the ears and on the eyebrows/forehead. They said it looks like a allergic reaction/dermatitis
. Then the skin dries up and gets flaky. I've gone to the doctor easily 4 times and they've prescribed me all different kinds of cortisone which seemed to do nothing. Finally my family doctor referred me to a dermatologist who then prescribed me a tube of pro topic which only made the swelling and burning pain worse. The dermatologist suggested I use it for three days and the pain and swelling will go away sooner or later when you use it. I used it for a week and still the symptoms were the same.
So my grandma who is a public health care official came over and checked me out. She suggested I make sure it's not scabbies to rule that out. So three weeks ago I was prescribed permetherin, after using it for a week they perscribed me another. Still nothing. The rash on my genitals is worse and it's on my thighs still.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.